# SDR SIMA200234503

- Difficulty date: December 5, 2002
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N375AE
- Make and model: Saab 340B
- Aircraft serial: 340B375
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799387
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A MBV INSPECTION, THE CABIN SEAT TRACK BL 0 AT THE FORWARD END WAS FOUND TO BE CORRODED BEYOND SRM LIMITS.  REMOVED A 32 SECTION OF CORRODED SEAT TRACK.  INSTALLED REPLACEMENT SECTION IAW SAAB 340 SRM (72LKS 3079 REV 40) 543-70-60 PARA 2 AND STANDARD SRM PRACTICES.  (M)
